Skip to Content

Is it normal for pain to increase severely in the first week if taking lyrica?

Responses (5)

PepperM 6 Apr 2015

For some people yes. I still hurt quite often while taking lyrica
for my fibromyalgia. Increased pain is a common side effect. If it continues to get worse talk to your doctor.

d49 7 Apr 2015

Ty so much for the info. I am going to quit taking it as it makes no sense to put myself through more pain to treat pain... :(

balbanese 7 Apr 2015

Yes, first 2-3 weeks are adjustment period, for some it's longer. Keep the dose the same and keep your Dr informed.

d49 7 Apr 2015

Ty :)

balbanese 7 Apr 2015

Any time.

bruthd 7 Apr 2015

Look up possible side effects. I did not have that reaction when I took Lyrica several years ago. Other side effects made me stop taking it. Good luck

pamee 7 Apr 2015

Sometimes for some folks it does, but it should start helping soon. Give a little more time

Seaboy 22 Aug 2017

It did when I first started. I told my dr lyrica intensify my pain and stop taking it. But later on when I took it again I started to feel it actually help my pain.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions